# SDR HEEA062787

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Rotor
- Part number: D10731814
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP KICKED CIRCUIT BREAKER.   ARMATURE WAS FOUND TO BE BURNT.
